# SDR 2022F00146

- Difficulty date: March 19, 2022
- Submitted: March 22, 2022
- Operation: General aviation
- Aircraft: N77VG
- Make and model: Cessna 525
- Aircraft serial: 5250344
- Aircraft time: 5,030 hours, 4,282 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ON CLIMB OUT FROM KGSO, THE "HYDRAULIC PRESSURE" (WHITE) LIGHT ILLUMINATED. WE CLIMBED TO ALTITUDE, AND PER THE CHECKLIST, CYCLED THE LAST USED HYDRAULIC SYSTEM (FLAPS). THE LIGHT DID NOT EXTINGUISH. PER THE CHECKLIST WE THEN PULLED THE FOUR (4) CIRCUIT BREAKERS ASSOCIATED WITH THE HYDRAULIC SYSTEM. WHILE CONDUCTING THIS PORTION OF THE CHECKLIST, ALL LANDING GEAR DEPLOYED IN FLIGHT AND THE "LOW HYDRAULIC PRESSURE/ANTI-SKID" CAUTION (YELLOW) LIGHT ILLUMINATED. WHEN THE CIRCUIT BREAKERS WERE PUSHED BACK IN, THE LANDING GEAR RETRACTED AND STOWED, BUT THE NOSE GEAR WOULD NOT LOCK IN PLACE CAUSING THE NOSE GEAR TO UNLOCK AND BANG AGAINST THE NOSE GEAR DOORS ILLUMINATING THE "GEAR UNLOCKED" WARNING (RED) LIGHT. THE "LOW HYDRAULIC PRESSURE/ANTI-SKID" LIGHT EXTINGUISHED. WE IMMEDIATELY REQUESTED A RETURN TO KGSO. ATC DECLARED AN EMERGENCY FOR US. WE PERFORMED A LOW APPROACH TO ENSURE THAT ALL LANDING GEAR HAD DEPLOYED. BOTH THE TOWER AND EMERGENCY UNITS CONFIRMED THAT ALL GEAR WERE DEPLOYED.
